# SDR SWAA2022012661393

- Difficulty date: January 14, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737
- Aircraft serial: 33008
- Aircraft time: 44,855 hours, 30,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY LIGHT BATTERY PACK M1672 DID NOT PASS CAPACITY CHECK. ; EMERGENCY LIGHT ATTERY PACK M1672 DID NOT PASS CAPACITY CHECK. / [01] REMOVE AND REPLACED BATTERY PACK M1672 PER AMM 33-51-06-960-805.TEST NORMAL AAR TAG WN12332.; [02] VERIFIED STEP 1
